Norma, this is a breast cancer site; are you taking omeprazole to deal with side effects from breast cancer? If so, then these symptoms might be due to lots of other causes besides the omeprazole. I've never heard of a connection between omeprazole and diminished vitamin D, though it does tend to lessen vitamin B12 and calcium levels. Perhaps what you're feeling is a calcium shortage? Your legs can sometimes cramp if your blood calcium is too low. At any rate, this would be something you'd want to discuss with your doctor for further clarity, OK? Good luck - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.